# SDR 95ZZZM225

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3115M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC588
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN AND LOCKED, GEAR LIGHT WOULD NOT ILLUMINATE.  FLIGHT CREW PERFORMED AN EMERGENCY EXTENSION, AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION FOUND INBOARD DOWN AND LOCK SWITCH INOPERATIVE.  SWITCH WAS REPLACED, GEAR SWING PERFORMED WITH ALL INDICATIONS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
